# SDR CALA2022122303468

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227002620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT DOOR FWD LOAD TRANSMITTING PROFILE CRACKED.  REMOVED AND REMPLACED PROFIL AT LT EMERGENCY EXIT DOOR FAN NEW PROFILE IAW SRM 51-72-11-91 1-001.
